# SDR YENA2007121

- Difficulty date: December 20, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 1,331 hours, 813 cycles
- Engine: Ge CF3410E6
- Engine time: 1,331 hours, 813 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 2043M31P01
- Part serial: FDT43176
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 1,331 hours, 813 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 439, BOS-MCO DIVERTED TO RDU DUE ENGINE 1 CONTROL FAULT, ENGINE THRUST NOT CONTROLLABLE, ENGINE SHUT DOWN. ACCOMPLISHED GE ENG EM TASK 72-00-00-810-325 FOR COMP STALL. VISUAL INSP OF ENG INTAKE AND EXHAUST. ACCOMPLISHED GE EM TASK 72-00-00-810-315 FOR ENG N1 EXCEEDANCE FOUND OUT OF LIMITS.  REMOVED AND REPLACED NR 1 ENG T 1.2 SENSOR IAW AMM 77-00-00, OPS CK NORMAL.  SHORT TERM DISPATCH MSG NO LONGER PRESENT, ACCOMPLISHED LOW OIL PRESS INSP OF NR 1 ENG, NO DISCREPANCIES FOUND.  REMOVED AND REPLACED NR 1 ENG OIL FILTER AND FADEC PRECAUTIONARY IAW 79-00-800-813 AND IAW 7321-01-400-801, OPERATIONAL CHECK OF NR 1 ENG CHECK OK.
